Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Cysts in ovaries, fibroid in uterus, internal bleeding. Had a blood transfusion. Will I be okay?

Hello. My story is this and its affecting my quality life quite rapidly. Sept. 2011 I had a vaginal hesterctomy leaving my ovaries. They did sonograms prior b/c my main complaint was very heavy periods and pain. They found cysts in the ovaries and fibroids on the uterus. After the surgery while in the hospital it was impossible to get my pain under control. I told the nurse I could hear my heart beating in my right ear. She then called the Dr. and they suggested a CT scan . They found internal bleeding and needed to do a blood transfusion . They needed 2 bags. So an extra night in the hospital. I had angels for nurses- thank goodness. I developed fever and vomitting from the transfusion. The final day I did everything possible to be discharged because the same Dr. said he would have to operate again to find the reason for bleeding. I over all did not like his bed side manner and his lack of information and care. So I went home. Ended up with an affection. Not sure what kind because he never ever called me in to a urine test or any other test. I couldn t sit down with out my pain going to a 9 or 10 and my urine was very dark in color as well as very very foul smelling. I did have a temp. as well. I called my Dr. and asked for antibiotics. I should have gone to the ER. Any rate, took the antibiotics so by the time, a week later, getting into the Dr. office no infection was showing up with a urine test. But the pain on my right side where the internal bleeding was and my self diagnosed infections has never ever gotton rid of the pain. I ve been to other Dr. after 2 months with the one that performed the surgery. The obgyn performed a diagnostic laproscopic surgery. She found cysts in my right ovaries as well as my right ovarie adhered to my large intestine. I also had a general surgeon come in after the gyno and he performed a bi lateral hernia repair. Since all this, I have had none stop pain on my right side. I have had to pain doctors. The first on was a quack and the current one I respect and feel confortable. I am currently on nucenta er 50 mg and nucenta 50 ir for break thru pain. He is now suggesting to perform a radio frequency ablation in hoping to get several months release. He is also wanting to switch my med to methadone. He said it is used for nerve pain.. I want my life back!! I m 37, married, 2 kids and just want to enjoy every blessed moment that I have to share with my family. I m sad and lost in intense pain and don t know what to do from here.
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thank you for choosing Healthcaremagic. I have read your story completely, your present pain could be due to PELVIC INFECTIOn i.e PID, you need to continue the medicines prescribed by your doctor for pain. Yes you can try radio frequency ablation if the pain is not controlling. All the best, take care and god bless you.
Please ask if you have more questions. If you are satisfied, please make sure that your ACCEPT my answer so that I receive credit. Good luck!!

Answered: Sat, 7 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor